# SDR 2001F00004

- Difficulty date: April 14, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- Engine: Rroyce RB21122B02
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: KB21353
- Condition: Pinched
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE OIL QUANTITY DROPPED TO 1 QUART, OIL PRESSURE FLUCTUATED BUT DID NOT DROP BELOW 35 PSI.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND DAMAGED (PINCHED) O-RING AT NR 3 ENGINE OIL PRESSURE FILTER BOWL CAP.  REMOVED AND REPLACED O-RING IAW MM 72-01-00.  RESERVICED ENGINE TO PROPER OIL LEVEL.  ENGINE RUN UP CHECK AND LEAK CHECK COMPLIED WITH.  NO LEAK NOTED, A/C RETURNED TO SERVICE.  (M)
